Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    13
  • comments
    23
  • views
    718

Days 3-4 On Accutane

paintingtrees

132 views

My lips are dry dry.png

I suppose I should be glad that process is being made but still, the reapplying of lip balm is tedious.

Also, my face does not feel very good.

It feels raw, kind of. My nose even seems sunburned because it's red, but I haven't gone in the sun since starting Accutane (there's been a tropical storm blocking the sun heheh)

Also, I have a few more tiny whiteheads, and my face hurts if I touch it. All side effects that aren't too bad, just frustrating.

I just hope that this isn't the initial breakout, I'm hoping for no initial breakout.

:s



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×